# SDR QXEA2010101800628

- Difficulty date: October 18, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 18,794 hours, 13,767 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-677
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - DURING INSP, FOUND CORROSION ON LT SIDE SEAT TRACK AT FS 581-677.00.  FOUND TO BE OUT OF LIMITS AFTER BLENDING OUT THE CORROSION IAW REO 670-53-00-013.  REMOVED LT SIDE SEAT TRACK IAW AMM 53-00-49-000-801-A03.  RECEIVED NEW BULK MATERIAL, LOCATED AND DRILLED HOLES IAW SRM 51-40-11-001-001-A01. CUT TRACK TO PROPER LENGTH IAW 51-24-36-001-001-A01.  TREATED IAW SRM 51-21-11-001-001-A01.  INSTALLED LT SIDE SEAT TRACK IAW AMM 53-00-49-400-801-A03.
